Volume 19, issue 4 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Boundaries of Baumslag–Solitar groups

Craig R Guilbault, Molly A Moran and Carrie J Tirel

Algebraic & Geometric Topology 19 (2019) 2077–2097
Bibliography
1 H Abels, A Manoussos, G Noskov, Proper actions and proper invariant metrics, J. Lond. Math. Soc. 83 (2011) 619 MR2802502
2 C Béguin, H Bettaieb, A Valette, K–theory for C–algebras of one-relator groups, K–Theory 16 (1999) 277 MR1681180
3 M Bestvina, Local homology properties of boundaries of groups, Michigan Math. J. 43 (1996) 123 MR1381603
4 M Bestvina, G Mess, The boundary of negatively curved groups, J. Amer. Math. Soc. 4 (1991) 469 MR1096169
5 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
6 F Dahmani, Classifying spaces and boundaries for relatively hyperbolic groups, Proc. London Math. Soc. 86 (2003) 666 MR1974394
7 A N Dranishnikov, On Bestvina–Mess formula, from: "Topological and asymptotic aspects of group theory" (editors R Grigorchuk, M Mihalik, M Sapir, Z Šunik), Contemp. Math. 394, Amer. Math. Soc. (2006) 77 MR2216707
8 F T Farrell, J F Lafont, EZ-structures and topological applications, Comment. Math. Helv. 80 (2005) 103 MR2130569
9 S M Gersten, Dehn functions and l1–norms of finite presentations, from: "Algorithms and classification in combinatorial group theory" (editor G Baumslag), Math. Sci. Res. Inst. Publ. 23, Springer (1992) 195 MR1230635
10 C Guilbault, M Moran, Proper homotopy types and 𝒵–boundaries of spaces admitting geometric group actions, Expo. Math. (2018)
11 A Martin, Non-positively curved complexes of groups and boundaries, Geom. Topol. 18 (2014) 31 MR3158772
12 D Matsnev, Asymptotic dimension of one relator groups, Colloq. Math. 111 (2008) 85 MR2353933
13 D Meintrup, T Schick, A model for the universal space for proper actions of a hyperbolic group, New York J. Math. 8 (2002) 1 MR1887695
14 D Osajda, P Przytycki, Boundaries of systolic groups, Geom. Topol. 13 (2009) 2807 MR2546621
15 B Pietsch, 𝒵–structures and semidirect products with an infinite cyclic group, PhD thesis, The University of Wisconsin - Milwaukee (2018) MR3864892
16 C J Tirel, 𝒵–structures on product groups, Algebr. Geom. Topol. 11 (2011) 2587 MR2836296
17 K Whyte, The large scale geometry of the higher Baumslag–Solitar groups, Geom. Funct. Anal. 11 (2001) 1327 MR1878322
18 G Yu, The Novikov conjecture for groups with finite asymptotic dimension, Ann. of Math. 147 (1998) 325 MR1626745